# SDR WRLA20100907452

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N270WA
- Make and model: Doug MD-11
- Aircraft serial: 48449
- Engine: Ge CF680
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Clogged
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING SMOKE IN COCKPIT.  AFTER INVESTIGATION FOUND SYS NR 1,2, AND 3 AIR CONDITIONING COALESCER BAGS CLOGGED AND DIRTY, R & R SYS NR1,2, AND 3 COALESCER BAGS, OPS CK GOOD (NO SMOKE NOTED) IAW AMM 21-50.  ACFT WAS INBOUND FLIGHT 8128, OUT BOUND FLT 8129.
